Contractivity and Asymptotics in Wasserstein Metrics for Viscous Nonlinear Scalar Conservation Laws
Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 2, pp. 277-292
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this work, recent results concerning the long time asymptotics of one- dimensional scalar conservation laws with probability densities as initial data are reviewed and further applied to the case of viscous conservation laws with nonlinear degenerate diffusions. The non-strict contraction of the maximal transport distance together with a uniform expansion of the solutions lead to the existence of time-de- pendent asymptotic profiles for a large class of convection-diffusion problems with fully general nonlinearities and with degenerate diffusion.
@article{BUMI_2007_8_10B_2_a1,
author = {Carrillo, Jos\'e A. and Di Francesco, Marco and Lattanzio, Corrado},
title = {Contractivity and {Asymptotics} in {Wasserstein} {Metrics} for {Viscous} {Nonlinear} {Scalar} {Conservation} {Laws}},
journal = {Bollettino della Unione matematica italiana},
pages = {277--292},
year = {2007},
volume = {Ser. 8, 10B},
number = {2},
zbl = {1178.35390},
mrnumber = {2339442},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a1/}
}
TY - JOUR AU - Carrillo, José A. AU - Di Francesco, Marco AU - Lattanzio, Corrado TI - Contractivity and Asymptotics in Wasserstein Metrics for Viscous Nonlinear Scalar Conservation Laws JO - Bollettino della Unione matematica italiana PY - 2007 SP - 277 EP - 292 VL - 10B IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a1/ LA - en ID - BUMI_2007_8_10B_2_a1 ER -
%0 Journal Article %A Carrillo, José A. %A Di Francesco, Marco %A Lattanzio, Corrado %T Contractivity and Asymptotics in Wasserstein Metrics for Viscous Nonlinear Scalar Conservation Laws %J Bollettino della Unione matematica italiana %D 2007 %P 277-292 %V 10B %N 2 %U http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a1/ %G en %F BUMI_2007_8_10B_2_a1
Carrillo, José A.; Di Francesco, Marco; Lattanzio, Corrado. Contractivity and Asymptotics in Wasserstein Metrics for Viscous Nonlinear Scalar Conservation Laws. Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 2, pp. 277-292. http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a1/